Chinese Annals of Mathematics, Series B

, Volume 29, Issue 4, pp 441–458

Global existence of strong solutions of Navier-Stokes-Poisson equations for one-dimensional isentropic compressible fluids



The authors prove two global existence results of strong solutions of the isen-tropic compressible Navier-Stokes-Poisson equations in one-dimensional bounded intervals. The first result shows only the existence. And the second one shows the existence and uniqueness result based on the first result, but the uniqueness requires some compatibility condition. In this paper the initial vacuum is allowed, and T is bounded.


Global strong solutions Navier-Stokes-Poisson equations Existence and uniqueness 

2000 MR Subject Classification

35A05 35Q30 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Editorial Office of CAM (Fudan University) and Springer-Verlag Berlin Heidelberg 2008

Authors and Affiliations

  1. 1.Department of MathematicsXiamen UniversityXiamen, FujianChina

Personalised recommendations